# SDR SWIA2018081745006

- Difficulty date: July 20, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 38,536 hours, 28,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED ON THE RT EXTERNAL SKIN BETWEEN BS 280 & 295, STRINGERS 24R & 25R.  REPAIRED THE SKIN IAW REO.
